# SDR USAA2009090892407

- Difficulty date: August 15, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601283
- Part serial: 531
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK ON NR 1 SLAT ON LOWER TRAILING EDGE.  REPAIRED NR 1 SLAT ON LOWER TRAILING EDGE IAW B737 SRM 57-43-01 REPAIR 6.
